The Michigan Mathematical Journal

Comparison of singular and Čech homology in locally connected spaces.

Sibe Mardešić

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 6, Issue 2 (1959), 151-166.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028998187

Mathematical Reviews number (MathSciNet)
MR0105677

Zentralblatt MATH identifier
0088.38503

Digital Object Identifier
doi:10.1307/mmj/1028998187

Subjects
Primary: 55.00

Citation

Mardešić, Sibe. Comparison of singular and Čech homology in locally connected spaces. Michigan Math. J. 6 (1959), no. 2, 151--166. doi:10.1307/mmj/1028998187. http://projecteuclid.org/euclid.mmj/1028998187.


Export citation